Inventiones mathematicae

, Volume 134, Issue 2, pp 363–400 | Cite as

Knots, links, and 4-manifolds

  • Ronald Fintushel
  • Ronald J. Stern
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Ronald Fintushel
    • 1
  • Ronald J. Stern
    • 2
  1. 1.Department of Mathematics, Michigan State University East Lansing, MI 48824, USA (e-mail: ronfint@math.msu.edu)US
  2. 2.Department of Mathematics, University of California Irvine, CA 92697, USA (e-mail: rstern@math.uci.edu)US

Personalised recommendations